# SDR DALA2022053103744

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 67,588 hours, 22,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 DURING WALKAROUND FOUND INTERIOR OVERWING DOOR EXIT LENS (RIGHT SIDE) MISSING. CORRECTIVE ACTION: LENS INSTALLED. OPC GOOD. (7455467)
